For the past few months, the assisted living center my Aunt was staying in in NY was treating her with Haldon. Last week we moved her to an assisted living center in Atlanta so she would be closer to family. The new assisted living center thinks Haldon is too strong and wants to switch her to another drug. Does anybody have any experience with a Haldon substitute? If so, was it successful and what was it? Many thanks!
Was this helpful?-11
Are you referring to the medication Haldol? If so, then yes, there are other options available, please speak to her doctors.
Respridone is pretty close to haldon as my doctor tells me I was on resperidone for about 4 months with great results but my iinsurance ran out and can no longer afford the drug so my doctor put me on haldon going to start taking it today i will report my results. By the way he is usiing it to treat bipolar mania.
Was this helpful?-1
i really confus want to know why what for the use haldon plzz reapl me me soon
Was this helpful?-2
My mother has Alzheimers also and the Hospice nurses put her on Ativan. She had horrible side effects from it, confusion, combative, cursing, thinking she was being stalked, not knowing where she was at just to name a few. She was put on Haldol(?) and is doing great on it. She's more like her old self again, she knows who we are, she's eating better, and she's not like a zombie anymore. We know this is only a temporary solution but we're thankful for it.
Was this helpful?0
my daughter of 26 years has taken Haldon for a little over a year, it has caused her gain 53 lbs! caused her to become pre-diabetic and one other health issue and now the drs. want to put her on two more medicines to counter the results of Haldon. So where would this end? I've seen many people taking handfuls of pills to counteract the results of the medicines and it never seems to stop!
Was this helpful?1
Re: muzhda (# 4)
haldon was called haldol now it is called haloperidol. I have seen it used mostly in psychiatric hospitals. it helps with hallucinations but is very "uncomfortable". i have combined it with seroquel and have not had any problems although I do not recommend haldol even if it is on your prn list because it is and old typical antipsychotic and i find it "uncomfortable".
Typically it was used on everyone for anything. Based on research I would talk to the doc about using mirtazapine, if that is still possible...